# SDR AALA990533

- Difficulty date: April 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70074
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 517
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Row 19
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 19G INOPERATIVE.  RESEATED CONNECTOR EMERGENCY EXIT LIGHT CONNECTOR AT SEAT 19G.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
